RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 6, Pages 801–808 (Mi de10856)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Application of the Special Series Method to the Construction of New Classes of Solutions of Nonlinear Partial Differential Equations

M. Yu. Filimonov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1298 kB)

English version:
Differential Equations, 2003, 39:6, 844–852

Bibliographic databases:

UDC: 517.957
Received: 15.05.2001

Citation: M. Yu. Filimonov, “Application of the Special Series Method to the Construction of New Classes of Solutions of Nonlinear Partial Differential Equations”, Differ. Uravn., 39:6 (2003), 801–808; Differ. Equ., 39:6 (2003), 844–852

Citation in format AMSBIB
\Bibitem{Fil03}
\by M.~Yu.~Filimonov
\paper Application of the Special Series Method to the Construction of New Classes of Solutions of Nonlinear Partial Differential Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 6
\pages 801--808
\mathnet{http://mi.mathnet.ru/de10856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132414}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 6
\pages 844--852
\crossref{https://doi.org/10.1023/B:DIEQ.0000008411.99716.73}


Linking options:
  • http://mi.mathnet.ru/eng/de10856
  • http://mi.mathnet.ru/eng/de/v39/i6/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vaganova, “Constructing new classes of solutions of a nonlinear filtration equation by special consistent series”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S182–S193  mathnet  mathscinet  zmath  elib
    2. A. I. Korotkii, N. A. Artemova, N. A. Vaganova, O. O. Kovrizhnykh, L. I. Rubina, O. N. Ulyanov, O. V. Ushakova, M. Yu. Filimonov, I. A. Tsepelev, “O razrabotkakh analiticheskikh i chislennykh metodov resheniya zadach mekhaniki sploshnoi sredy”, Tr. IMM UrO RAN, 19, no. 2, 2013, 203–215  mathnet  mathscinet  elib
  • Number of views:
    This page:49
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020